# SDR TWAA9819601

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50198A
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

THE LEFT FWD GALLEY COFFEEMAKER CAUSED ELECTRICAL SHOCK.  CREW PULLED CIRCUIT BREAKER.  MAINT REPLACED THE COFFEEMAKER.  CHECK-C 9-24-98 MCI.
